Jump to content

Did anyone felt violent during withdrawal ?


nonliving
 Share

Recommended Posts

Is violence also a withdrawal symptom. I mean not just aggressiveness but to the extent of sometimes losing control and throw things and hit others.

 

Moderators, i hope this time you dont block this thread or move it anywhere. Please understand that i need to get answers. Let others chime in and express their views.

age 15 :: put on risperidone 4mg for depression. lost my mind and emotions ever since.... took for. 1.5years with a break of 2months.

age 17 :: stopped risperdal and put on klonopin ,luvox 200mg and abilify 20mg..

age 18 :: started tapering both abilify and luvox. now on 25mg luvox

Link to comment
Share on other sites

  • Administrator

Please stop asking for advice about medicating your brother. We cannot help you.

 

Your brother may be violent because of withdrawal, or he may be violent as an adverse reaction to the drugs you're giving him, or he may be violent because of other things completely. By changing his drugs up or down, you may be harming him further.

 

You need to seek help locally. We cannot advise you about how to control your brother.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy